# SDR NSVA200600188

- Difficulty date: October 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N152CJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,788 hours, 34,195 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: 1015210577
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO EXTEND ON APPROACH.  REMOVED AND REPLACED LT FLAP ROLLER IAW 27-50-06, OPS CHECK GOOD, PN OFF/ON 101-521057-7.
